Bluelight

Thread: Clonazepam Question

Results 1 to 3 of 3
  1. Collapse Details
    Clonazepam Question 
    #1
    Question
    I have found that whenever I take Clonazepam, even if it's a small dose and only once a week, the acne that I can usually control will flare up and I will become bloated, even though I haven't eaten or drank anything that I don't normally eat or drink.

    Does anyone else find that Clonazepam makes acne flare up (it is really noticeable when this happens) and end up being bloated (but not constipated)? This is unusual for me; it hasn't happened with any other benzodiazepine but I have had strange reactions to other benzodiazepines as well (I find Ativan clears my sinuses for some reason even though I just swallow or dissolve under the tongue; Xanax makes me throw up and pass out even though I only take 0.5 mg - this happened to me once after I filled a prescription; I will never take that drug again because of what happened; and Valium makes me have migraines and I will be feeling extremely cold even if it's hot outside - that happened to me when I took Valium in 2011 and when people touched me during the summer they said I felt like ice).
    Reply With Quote
     

  2. Collapse Details
     
    #2
    My experience with benzos isn't a lot but I have been prescribed clonazepam PRN a few times and never have experienced any of these side effects. In fact, small doses of clonazepam (.25-.5mg) seem to give me a bit of energy, not sure if it's b/c it loosens me up or what.

    How long and what doses were you taking? Are you taking any other medications?
    Reply With Quote
     

  3. Collapse Details
     
    #3
    I have been taking Clonazepam since 2016; but not all of the time. I started at 0.5 mg once a day and then got it increased to 1 mg once a day this year. The acne and weight gain started last year and I noticed that when I didn't bother taking Clonazepam (I would manage to stay away from it for a couple of weeks then would take it again due to anxiety) the acne would pretty much disappear and my weight would be back to normal (I am not an overweight person as I walk all of the time and eat and drink healthy - I don't even drink alcohol).

    The only other medications I take are Lamotrigine and Leveitiracetram for epilepsy since I am epileptic, so that's why I can stop taking Clonazepam without worry of having a Grand-Mal Seizure from stopping suddenly (even though I would only take it once a week). I have been taking Lamotrigine and Leveitiracetram since 2009 so I know they are not the cause of this issue. I did my research and it seems that less than 1% of people taking Clonazepam get acne and weight gain.
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •